On the variational Torelli problem for complete intersections
Compositio Mathematica, Volume 78 (1991) no. 3, p. 271-296
@article{CM_1991__78_3_271_0,
     author = {Konno, Kazuhiro},
     title = {On the variational Torelli problem for complete intersections},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {78},
     number = {3},
     year = {1991},
     pages = {271-296},
     zbl = {0737.14002},
     mrnumber = {1106298},
     language = {en},
     url = {http://www.numdam.org/item/CM_1991__78_3_271_0}
}
Konno, Kazuhiro. On the variational Torelli problem for complete intersections. Compositio Mathematica, Volume 78 (1991) no. 3, pp. 271-296. http://www.numdam.org/item/CM_1991__78_3_271_0/

[1] M.F. Atiyah: Complex analytic connections in fibre bundles, Trans. Amer. Math. Soc. 85 (1957), 181-207. | MR 86359 | Zbl 0078.16002

[2] S. Bloch and D. Gieseker: The positivity of the Chern classes of an ample vector bundle, Invent. Math. 12 (1971), 112-117. | MR 297773 | Zbl 0212.53502

[3] J. Carlson, M. Green, P.A. Griffiths and J. Harris: Infinitesimal variations of Hodge structures I, Compositio Math. 50 (1983), 109-205. | Numdam | MR 720288 | Zbl 0531.14006

[4] J. Carlson and P.A. Griffiths: Infinitesimal variations of Hodge structure and the global Torelli problem, Journées de Géométrie Algébrique d'Anger 1979, Sijthoff & Noordoff (1980), 51-76. | MR 605336 | Zbl 0479.14007

[5] D. Cox, R. Donagi and L. Tu: Variational Torelli implies generic Torelli, Invent. Math. 88 (1987), 439-446. | MR 880961 | Zbl 0594.14011

[6] P. Deligne: Theorie de Hodge II, Publ. Math. IHES 40 (1971), 5-57. | Numdam | MR 498551 | Zbl 0219.14007

[7] R. Donagi: Generic Torelli for projective hypersurfaces, Compositio Math. 50 (1983), 325-353. | Numdam | MR 720291 | Zbl 0598.14007

[8] R. Donagi and L. Tu: Generic Torelli for weighted hypersurfaces, Math. Ann. 276 (1987), 399-413. | MR 875336 | Zbl 0588.14003

[9] H. Flenner: The infinitesimal Torelli problem for zero sets of sections of vector bundles, Math. Z. 193 (1986), 307-322. | MR 856158 | Zbl 0613.14010

[10] M. Green: The period map for hypersurface sections of high degree of an arbitrary variety, Compositio Math. 55 (1985), 135-156. | Numdam | MR 795711 | Zbl 0588.14004

[11] R. Hartshorne: Ample vector bundles, Publ. Math. IHES. 29 (1966), 319-350. | Numdam | MR 193092 | Zbl 0173.49003

[12] Y. Kawamata: On deformations of compactifiable manifolds, Math. Ann. 235 (1978), 247-265. | MR 499279 | Zbl 0363.32015

[13] K. Konno: Generic Torelli theorem for hypersurfaces of certain compact homogeneous Kähler manifolds, Duke Math. J. 59 (1989), 83-160. | MR 1016881 | Zbl 0704.14006

[14] S. Mori and H. Sumihiro: On Hartshorne's conjecture, J. Math. Kyoto Univ. 18 (1978), 523-533. | MR 509496 | Zbl 0422.14030

[15] A. Morimoto: Sur le groupe d'automorphismes d'un espace fibre principal analytique complexe, Nagoya Math. J. 13 (1958), 157-178. | MR 95976 | Zbl 0107.28603

[16] C. Peters: The local Torelli theorem I: Complete intersections, Math. Ann. 217 (1975), 1-16. | MR 441966 | Zbl 0293.14004

[17] C. Peters and J.H.M. Steenbrink: Infinitesimal variations of Hodge structure and the generic Torelli problem for projective hypersurfaces, in: Classification of Algebraic and Analytic Manifolds, Progress in Math. 39, Birkhäuser (1983), 399-464. | Zbl 0523.14009

[18] M.-H. Saito: Weak global Torelli theorem for certain weighted hypersurfaces, Duke Math. J. 53 (1986), 67-111. | MR 835796 | Zbl 0606.14031

[19] B. Shiffman and A.J. Sommese: Vanishing Theorems on Complex Manifolds, Progress in Math. 56, Birkhäuser (1985). | MR 782484 | Zbl 0578.32055

[20] T. Terasoma: Infinitesimal variation of Hodge structures and the weak global Torelli theorem for complete intersections, to appear in Ann. of Math. | MR 1070597 | Zbl 0732.14005

[21] S. Usui: Local Torelli theorem for non-singular complete intersections, Japan J. Math. 2-2 (1976), 411-418. | MR 450274 | Zbl 0347.14007